# SDR SIMA20241028002

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N310JZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000877
- Aircraft time: 8,892 hours, 6,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF EMERGENCY PHOTOLUMINESCENT LIGHT STRIP MISSING AT ROW 21CA. DEFERRED ITEM PER MEL 33-32XAUTH# 101486-C EXP: 11/8/24. RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP AT ROW 21AC IAW ERJ 175 AMM 33-50-21. NO FURTHER DEFECTS NOTED.
